Will Bueché

»

Blog

I don't blog much 

Status report

Posted in Personal by Will on Saturday, November 24th, 2007 ~ 10pm

So how am I? Thanks for asking, self. I am feeling pretty good now, one week-plus into my anti-stress meds. I am more talkative, and less nervous, and my hands are warmer and lightly moist most of the time (side effect, but better than having cold hands).

I am going to sleep much earlier than before — instead of 1am, 2am, or 3am, I am in bed by 11pm most nights. I awake earlier too but I ignore that side of it for now, because it is too early. But I may eventually get out of bed even if it seems early. I am eating a quick breakfast every day, too, as part of telling my body to get into day mode.

I have not eaten sugar in a pure form, with the exception of a small piece of apple pie on Thanksgiving, in this time. I have not eaten after 8pm in this time. I have not had any sugary drinks, not even my favorite grapefruit Izze. I am trying to eat lunches with guac in them as recommended. I am eating strange brown rice cakes that look like styrofoam but become tasty snack food when smeared with almond butter.

And as a side effect of not eating after 8pm, or perhaps from not eating sugar, I believe I have lost two or three pounds, which is excellent because I am self-conscious about my tummy. So instead of being just shy of 150 lbs, I am closer to 145 now — though I am not being precise (since it is not my scale I can’t stand on it naked). (At least not without selling tickets).

As far as unpleasant side effects go, there is one slight feeling that comes along some times. You know that feeling right before you sneeze or right before you yawn? A sort of anticipatory feeling that seems to come from your back, or from your diaphram? I sometimes have that feeling for several seconds. Before the meds, those moments would be when I would inwardly tremble (though I am not sure it was a literal tremble, since nothing outwardly shook). Now I just feel as if I am about to yawn or sneeze for several seconds, and then it passes.

Oh, and the first couple days, movies with shaky-cam were disorienting, since the mind lingers with these sorts of meds.

Leave a Reply